MAUDE Adverse Event Report: SPINESMITH HOLDINGS,LLC ARVATI; RF GENERATOR

SPINESMITH HOLDINGS,LLC ARVATI; RF GENERATOR
Model Number G2
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 03/11/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Physician reported that her last two patients reported multiple shock sensation during their thermiva treatments.Investigation noted that the physician was using rfde-va-g2 lot# l18e027 and grounding pad cat: #2130aclot# 20160720 expired as of 07/19/2018.As a courtesy, the physician was sent replacement electrodes and grounding pads and informed that use of expired grounding pads is not acceptable.Complaint was closed 07/27/21.During 2023 fda audit, inspector indicated that the complaint required re-assessment.Complaint was re-opened on 08/04/23.Review of the customer website notes that the office is still providing thermiva procedures.
 
Additional Manufacturer Narrative
Arvati device was not returned for evaluation because during complaint call it was noted that the physician was using expired grounding pads.The grounding pads were discarded by the user.
 
Additional Manufacturer Narrative
Arvati device was not returned for evaluation because during complaint call it was noted that the physician was using expired grounding pads.The grounding pads wwere discarded by the user.Update: udi related data quality update.
 
Event or Problem Description
Physician reported that her last two patients reported multiple shock sensation during their thermiva treatments.Investigation noted that the physician was using rfde-va-g2 lot# l18e027 and grounding pad cat: #2130aclot# 20160720 expired as of 07/19/2018.As a courtesy, the physician was sent replacement electrodes and grounding pads and informed that use of expired grounding pads is not acceptable.Complaint was closed 07/27/21.During 2023 fda audit, inspector indicated that the complaint required re-assessment.Complaint was re-opened on 08/04/23.Attempts have been made on 08/08/23 (voicemail left), 08/18/23 (email) and 08/22/23 (email).No response as of 11/19/23.Review of the customer website notes that the office is still providing thermiva procedures.Additional follow up email requesting status ot thermiva procedure sent to physician on 11/16/23 by current spinesmith quality manager.

Brand Name
ARVATI
Common Device Name
RF GENERATOR
Manufacturer (Section D)
SPINESMITH HOLDINGS,LLC
4719 south congress ave
austin TX 78745
Manufacturer Contact
chriselda martinez
4719 south congress ave
austin, TX 78745
5126376745
MDR Report Key18167243
Report Number3006404071-2023-00004
Device Sequence Number17945899
Product Code DWG
UDI-Device Identifier00817771029068
UDI-Public00817771029068
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K130689
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 11/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG2
Device Catalogue NumberT50RF
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer03/12/2021
Initial Report FDA Received Date11/19/2023
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
#2130 GROUNDING PAD EXP 07/19/18; #2130 GROUNDING PAD EXP 07/19/18; RFDE-VA-G2 ELECTRODE; RFDE-VA-G2 ELECTRODE
Outcome Attributed to Adverse Event Other;
Patient SexFemale